Document Server@UHasselt >
Research >
Research publications >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/9287

Title: Computing invariants and semi-invariants by means of Frobenius Lie algebras
Authors: Ooms, Alfons
Issue Date: 2009
Citation: JOURNAL OF ALGEBRA, 321(4). p. 1293-1312
Abstract: Let U(g) be the enveloping algebra of a finite-dimensional Lie algebra g over a field k of characteristic zero, Z(U(g)) its center and Sz(U(g)) its semi-center. A sufficient condition is given in order for Sz(U(g)) to be a polynomial algebra over k. Surprisingly, this condition holds for many Lie algebras, especially among those for which the radical is nilpotent, in which case Sz(U(g)) = Z(U(g)). In particular, it allows the explicit description of Z(U(g)) for more than half of all complex, indecomposable nilpotent Lie algebras of dimension at most 7. (C) 2008 Elsevier Inc. All rights reserved.
Notes: Hasselt Univ, Dept Math, B-3590 Diepenbeek, Belgium.
URI: http://hdl.handle.net/1942/9287
DOI: 10.1016/j.jalgebra.2008.10.026
ISI #: 000263333400011
ISSN: 0021-8693
Category: A1
Type: Journal Contribution
Validation: ecoom, 2010
Appears in Collections: Research publications

Files in This Item:

Description SizeFormat
Preprint286.18 kBAdobe PDF

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.